60B12 — 1 articles found.

Approximate Martingale central limit theorems on Hilbert space

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (3) 2000, pp. 111–117
Vol.22 (3) 2000
M.S. Bingham Details
(Received: 1999-06-10 )
(Received: 1999-06-10 )

M.S. Bingham

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Limit theorems for vector-valued random variables (infinite-dimensional case) 60B12

PDF(click to download): Approximate Martingale central limit theorems on Hilbert space

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.